Journal of Mathematics and Statistics

ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTION

Mohamed Maswadah

DOI : 10.3844/jmssp.2013.129.136

Journal of Mathematics and Statistics

Volume 9, Issue 2

Pages 129-136

Abstract

In this study, the probability density functions of the product and quotient of two generalized order statistics from the generalized Burr Type-XII distribution have been derived, using the Mellin transform and its inverse. Several interesting special cases have also been obtained such as the product and quotient of extreme generalized order statistics and the product and quotient of consecutive generalized order statistics.

Copyright

© 2013 Mohamed Maswadah. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.